# SDR HYIA20160323002

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: C4020518
- Aircraft time: 22,573 hours, 33,916 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,382 hours, 771 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Lt Engine
- Part time: 2,382 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT ENG SN 1004575, IT WAS DISCOVERED THE UPPER THROUGH BOLT NR 1 MAIN BEARING SADDLE RT NUT FRACTURED, CAUSING THE THROUGH BOLT TO MIGRATE OUT OF POSITION.
